Posted by Carole
on September 11, 2000 at 22:11:35:
In Reply to: Re: Question for the ladies only...... posted by me ~ bas on September 10, 2000 at 22:47:02:
: Well, I was so bad I did not even sign my name....
: I'm on the down side now. It was awful this time
: crying, tremor. Made me feel really like I was
: sick! It was awful emotionally, depressing.
: As for hormones...I have a wonderful ob/gyn...
: I can't take hormones...they cause me to have seizures.
: Mona ~ let me know about the study....
: Thanks! for the information as always!
: Love, Ann
That's too bad about the HRT. My ob/gyn was also a chemistry major, and there were several I'd be "the first person to have "this" happen to" - So....I have tried about a dozen different kinds over the pasttwo years. I am on an estrogen days 1-25 of the month and take a progesteron on days 12-25. It may be one of the easons I am functioning so well as of late. The last two months have been wonderful, & that's how long I've been on the current regimen. I feel more like my pre-menopusal self. I never suffered from PMS to the extreme you have described. I'd say keep working with your meds. (If you have doctors who will workwith you. I have been so fortunate! I had given up on HRT last year and tried the alternative, natural route for 6 months. That's when I was really up and down; my friends were questioning my down moods about then, because it was so out of character. The estsrogenI'm taking now has a touch of testosterone!! Maybe that was the key for me. It helped in a "lot" of ways, too. Let's say, my dh is NOT complaining - lol! Good luck in finding some help.